# SDR CAL950622

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nr 3 Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 0204 - STL - THE NR 1 ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED DURING CLIMB-OUT.  THE CHECK LIST WAS COMPLIED WITH, BUT THE LIGHT REMAINED ILLUMINATED.  ALL OTHER PARAMETERS WERE NORMAL.  THE AIRCRAFT WAS DIVERTED TO STL WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  TEARDOWN REVEALED A NR 3 BEARING FAILURE, ANTI-ROTATION BEARING PINS FAILED.  (M)
